Causes Severe Diarrhea?
This is the 2nd time I'm posting this question. As well, I sent a message to Ted, and I haven't gotten any responses yet. I started taking ACV & baking soda about 2 weeks ago, and it IMMEDIATELY stopped my acid reflux (for which my symptom is a burning sore throat)!! Wonderful! However, I have Ulcerative Colitis (which is in remission) and have been experiencing diarrhea. I took the ACV * baking soda first thing in the AM , then had my low-acid coffee, and about an hour later, had severe "D". My question is, could the ACV be causing my diarrhea.?? I don't know what else it could be? I'm concerned that my UC might be flaring up, yet, it's helping my acid reflux.
Also, I am still taking my omeprazale, is it not counter-productive to be taking that, and the ACV? Am I messing up the needed acid in my body for my bowels to function properly?? Please respond...I've refered your website to MANY others,and now I'm afraid to tell them about my problem. -Julie